# SDR QMLA2025022720081

- Difficulty date: June 23, 2025
- Submitted: July 27, 2025
- Operation: Air carrier
- Aircraft: N390AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: EC7174
- Aircraft time: 4,719 hours, 11,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE ALTITUDE, THE SLIDING DOOR BEHIND THE PILOT CAME OPEN. AFTER SLOWING DOWN THE AIRCRAFT THE CREW WAS ABLE TO CLOSE THE DOOR. THE DOOR THEN OPENED A SECOND TIME A FEW MINUTES LATER AND AFTER CLOSING THE DOOR THE CREWMEMBER DECIDED TO HOLD THE DOOR CLOSED FOR THE REST OF THE FLIGHT. THE DECISION WAS MADE TO GO TO AN AIRPORT ADJACENT TO THE INTENDED HOSPITAL DUE TO THE NEED TO HAVE A MECHANIC INSPECT THE AIRCRAFT. IT WAS DETERMINED THAT
THERE WAS NOTHING WRONG WITH THE DOOR, BUT USER ERROR BECAUSE OF NOT BEING FAMILIAR WITH THE STYLE OF LATCH COMPARED TO THE CREW MEMBERS REGULAR AIRFRAME.
